# SDR AALA202412188511

- Difficulty date: December 17, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N773XF
- Make and model: Airbus A319-112
- Aircraft serial: 2012
- Aircraft time: 64,889 hours, 33,064 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK  SUPPORT BRACKET LOCATED ON PRESSURE BULKHEAD AFT FACE AT FR 46 LEFT HAND SIDE  IN AFT CARGO COMPARTMENT. SUPPORT BRACKET PER SRM 51-42-11-801 AND SRM 51-72-11-801.
